# SDR FDEA200812035066

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NDA6066545
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR, DEFORMED FWD LOWER SKIN CORNER.  REPAIRED AREA IAW SRM 52-10-00 FIG 17 VOL I.
